# SDR IPXA3576977

- Difficulty date: January 31, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 28,592 hours, 19,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Aft Pit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C16, AFT CARGO BILGE AREA TRANSITION PANEL CORROSION UNDER NUTPLATES BOTTOM BS 1500-1520 R.  REMOVED CORROSION ORIG .063 IAW SRM 53-60-53 MAT REMOVED .004 MAT REMAINING .059, AREA WITHIN LIMITS IAW SRM 53-00-53.  ALODINED AND PRIMED IAW SRM 51-20-01, PAINTED IAW MM 51-20-00.  REMOVED AND REINSTALLED SIDE PANEL SUPPORT CLIP IAW BAC DWG 146N5393 & SRM 51-40-02.
